# SDR COMA0760740

- Difficulty date: December 21, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 34,084 hours, 31,917 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 9960013
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5626 - STAB AND MACH TRIM DISENGAGED REPEATEDLY DURING CLIMB.  RE-ENGAGED, DIVERTED TO IAD, LANDED WITHOUT INCIDENT.  REPLACED CAPTAIN'S PITCH TRIM DISCONNECT SWITCH.  NO FURTHER DEFECTS.
